Written by Abey López García
Monday, 12 January 2009 22:19
Multiple orthogonal polynomials, Minimal energy problems, Riemann-Hilbert problems, Random matrices.
- (with G. López Lagomasino) Nikishin systems on star-like sets: ratio asymptotics of the associated multiple orthogonal polynomials. arxiv 1612.01149v1
- (with A.B.J. Kuijlaars) A vector equilibrium problem for the normal matrix model, and multiple orthogonal polynomials on a star, arXiv:1401.2419.
- (with S. Delvaux) High order three-term recursions, Riemann-Hilbert minors and Nikishin systems on star-like sets, Constr. Approx., 37, 2013, 383-453.
- (with S. Delvaux and G. López Lagomasino) A family of Nikishin systems with periodic recurrence coefficients, Sbornik:Math., 204, 2013, 43-74.
- Asymptotics of multiple orthogonal polynomials for a system of two measures supported on a starlike set, Journal of Approximation Theory, 163, 2011, 1146–1184.
- (with E.B. Saff) Asymptotics of Greedy Energy Points, Mathematics of Computation, 79, 2010, 2287–2316.
- Greedy energy points with external fields, Recent Trends in Orthogonal Polynomials and Approximation Theory, Contemporary Mathematics, vol. 507, AMS, Providence, RI, 2010, 189–207.
- (with U. Fidalgo Prieto, G. López Lagomasino, and V.N. Sorokin) Mixed type multiple orthogonal polynomials for two Nikishin systems, Constructive Approximation, 32, 2010, 255–306.
- (with G. López Lagomasino) Relative asymptotics of multiple orthogonal polynomials for Nikishin systems, Journal of Approximation Theory, 158, 2009, 214–241.
- (with G. López Lagomasino) Ratio asymptotic of Hermite-Padé orthogonal polynomials for Nikishin systems II, Advances in Mathematics, 218, 2008, 1081–1106.
- (with M.A. Jiménez Pozo) Aplicaciones del Álgebra de Boole Métrica a la Teoría de la Medida, La Gaceta de la RSME, 9.1, 2006, 59–68 (in Spanish).
Last Updated on Saturday, 18 March 2017 20:21